# SDR 98ZZZX913

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B1
- System (JASC): 2430 · DC Generating System
- Part: Toggle Switch
- Part number: SP461300
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH SPRING WEAK.  REMOVED AND REPLACED.
